# SDR SWAA2023032005046

- Difficulty date: February 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,931 hours, 12,623 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING FAIRING 195CR FWD LOWER SECTION HAS A CRACK.<[01] PERFORMED VISUAL INSPECTION AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL PER B737 NDTM 51-05-01;[02] PREPARED DAMAGED AREA AT PANEL #195CR FOR REPAIR PER B737 SRM 51-70-04-2R-6 PARA 4.D;[03] VERIFIED STEP 1 AND 2 OK TO INSTALL REPAIR;[04] REPAIRED DAMAGE AREA AT R/H FAIRING 195CR AS PER BOEING 737 SRM 51-70-04-2R-6. MATERIAL USED EY3804 PO#1800112. RESTORED ORIGINAL FINISHED.;[05] VERIFIED STEP 4; COMPLETE
